# SDR ASAA2016122019109

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,371 hours, 5,337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED WITH POWER OFF, ON THE GROUND. NOT PRESENT IN FLIGHT.  ACFT GROUNDED.  VERIFIED FAULT WITH SWITCH ON, NO OVERHEAT WITH SWITCH OFF, OVERHEAT. CYCLED POWER, ACCOMPLISHED HISTORY BITE TEST FOR LT FWD WHCU, FAULTED P5-9 CONTROL POWER. ACCOMPLISHED WINDOW/PITOT HEAT MODULE (P5-9) INSTALLATION TEST, TEST PASSED IAW AMM 30-41-41-400-801.  NO FAULTS, IAW AMM 30-41-11-710-801.
